MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2310/6620.2004.04011

Медицинская библиотека · Dermatitis : contact, atopic, occupational, drug · 2004

Allergic contact dermatitis from cocamidopropyl betaine, cocamidoamine, 3-(dimethylamino)propylamine, and oleamidopropyl dimethylamine: co-reactions or cross-reactions?

Moreau Linda, Sasseville Denis

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present the case of a patient with facial dermatitis caused by sensitization to cocamidopropyl betaine. The patient also had positive patch-test reactions to cocamidoamine, 3-(dimethylamino)propylamine, and oleamidopropyl dimethylamine. The presence of 3-(dimethylamino)propylamine as an impurity in all of these substances can be hypothesized to explain these simultaneous reactions.

Для цитирования: Moreau Linda, Sasseville Denis. Allergic contact dermatitis from cocamidopropyl betaine, cocamidoamine, 3-(dimethylamino)propylamine, and oleamidopropyl dimethylamine: co-reactions or cross-reactions?. Dermatitis : contact, atopic, occupational, drug. 2004. DOI: 10.2310/6620.2004.04011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.